# SDR 20000407SH011

- Difficulty date: February 19, 2000
- Submitted: April 7, 2000
- Operation: General aviation
- Aircraft: N150EV
- Make and model: Doug MD-11
- Aircraft serial: 48544
- Engine: Ge CF680C2D1F
- System (JASC): 2430 · DC Generating System
- Part: Rccb
- Condition: Failed
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX/TPE - RIGHT EMER AC BUS'' OFF MESSAGE DURING FLIGHT.  DIVERTED TO CTS WITH LIMITED INSTRUMENT.  ''REAC SENS RELAY/INTFC'' CURRENT FAULT FOUND ON CFDS, BUT PERFORM EPU R-T-S TEST PASS AND CHECK ALL FUNCTIONAL NORMAL. FOR MAINTENANCE PREVENTION, REPLACED RCCB B1-138 IAW MM 24-25-0, AND PERFORM OPERATIONAL TEST, FUNCTION NORMAL.  (X)
